# SDR HALA2019050400214

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 1,770 hours, 345 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV C SMOKE WARNING WENT OFF FOR SEVERAL SECONDS AND FA'S VERIFIED OPS NORMAL WITH NO SMELL.  T/S PER TSM 26-16-17-00-810-812-A. OPS CKS GOOD, OK TO CONTINUE.
